MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, ENGLISH
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device did not provide a patient circuit disconnect alarm when the patient was removed from the ventilator.There was patient involvement associated with the reported event.The patient had gone into cardiac arrest and personnel had removed the ventilator in order to care for the patient.There was no allegation that the device use had contributed to the patient's cardiac arrest, only that personnel had expected to hear the alarm when the patient was disconnected from the ventilator.The patient survived the reported event.Ventec made multiple attempts to contact the initial reporter in order to obtain patient information, but no response has been received.
 
Additional Manufacturer Narrative
H6: the initial reporter responded to ventec's requests for additional information about the patient.The initial reporter advised that the date of the event was actually 1/22/2026.As a result, section b3 date of event has been updated from 1/29/2026 to 1/22/2026.Additionally, sections a1, a2, a3a, a4, a5, and b7 have all been updated accordingly.Ventec continues to investigate the reported issue.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
22002 26th ave se WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key24645977
Report Number3013095415-2026-00139
Device Sequence Number10207906
Product Code CBK
UDI-Device Identifier00855573007792
UDI-Public(01)00855573007792(11)201215
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+O+C+S+N+PRO, ENGLISH
Device Catalogue NumberPRT-00490-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/24/2026
05/15/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/23/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityHispanic